# SDR SWAA2020120231733

- Difficulty date: October 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KEEL BEAM STRINGER 27R LOCATED BETWEEN BS 727 TO BS 727A AT AFT CARGO COMPARTMENT.  REPAIRED KEEL BEAM STRINGER 27R LOCATED BETWEEN BS 727 TO BS 727A AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY 'A'.
